# SDR MASA2010082600922

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 8,992 hours, 6,456 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 5013642
- Part serial: JAN030571
- Condition: Malfunctioned
- Location: Mlg
- Part time: 14,667 hours, 10,174 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE NOT WORKING.  C/A REPORTED THE NUMBER ONE BRAKE WAS NOT ACTUATING AND THAT THE NUMBER 1 BRAKE FEELS COLD TO TOUCH.  MX R2 BRAKE.
